# SDR SWAA2015081742888

- Difficulty date: July 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 42,789 hours, 29,000 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 9912243
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FORMER CRACKED AT BS 1022, LONGERON 17L.  R & R FORMER IAW DWG.
